# SDR 9713816306

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N666US
- Make and model: Boeing 747451
- Aircraft serial: 23821
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THE FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 21ABC - 24ABC.  RECONNECTED WIRE.  OPERATIONAL CHECK OK.
